| Model Number |
100-9816 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/14/2019
Type of Reportable Event
Malfunction
Event or Problem Description
Device analysis performed on the returned superion indirect decompression spacer revealed damage to the superior cam lobe driving tab.This damage prevented the actuator mating surface from properly engaging with the tabs that drive the cam lobes, causing the spacer to fail functional testing.The observed damage on the superior cam lobe driving tab was likely due to repeated deployment attempts, which jammed the actuator against the superior cam lobes and made it difficult to deploy the superior lobes.
Additional Manufacturer Narrative
A retroactive review of events within the quality system identified this record as requiring remediation, including reporting and submission of an initial emdr per applicable criteria.Boston scientific has opened a corrective and preventive action (capa 8647) investigation to determine the root cause for why an initial emdr was not previously submitted to the fda in accordance with boston scientific established mdr reporting process and fda adverse event reporting requirements.Information gained through these investigation efforts will be utilized to determine root cause and implement appropriate preventive action(s), as necessary.
Additional Manufacturer Narrative
Correction to the initial mdr in block h6.A retroactive review of events within the quality system identified this record as requiring remediation, including reporting and submission of an initial emdr per applicable criteria.Boston scientific has opened a corrective and preventive action (capa 8647) investigation to determine the root cause for why an initial emdr was not previously submitted to the fda in accordance with boston scientific established mdr reporting process and fda adverse event reporting requirements.Information gained through these investigation efforts will be utilized to determine root cause and implement appropriate preventive action(s), as necessary.
Event or Problem Description